Daniela Bubboloni
TitleCited byYear
Polynomials with roots mod p for all primes p
R Brandl, D Bubboloni, I Hupp
Journal of Group Theory 4 (2), 233-239, 2001
232001
Finite groups whose irreducible characters vanish only on p-elements
D Bubboloni, S Dolfi, P Spiga
Journal of pure and applied algebra 213 (3), 370-376, 2009
222009
Normal coverings of finite symmetric and alternating groups
D Bubboloni, CE Praeger
Journal of Combinatorial Theory, Series A 118 (7), 2000-2024, 2011
192011
On bipartite divisor graphs for group conjugacy class sizes
D Bubboloni, S Dolfi, MA Iranmanesh, CE Praeger
Journal of Pure and Applied Algebra 213 (9), 1722-1734, 2009
162009
On some graphs associated with the finite alternating groups
D Bubboloni, MA Iranmanesh, SM Shaker
Communications in Algebra 45 (12), 5355-5373, 2017
142017
Normal coverings and pairwise generation of finite alternating and symmetric groups
D Bubboloni, CE Praeger, P Spiga
Journal of Algebra 390, 199-215, 2013
122013
Coverings of linear groups
D Bubboloni, MS Lucido
Communications in Algebra 30 (5), 2143-2159, 2002
122002
Anonymous and neutral majority rules
D Bubboloni, M Gori
Social Choice and Welfare 43 (2), 377-401, 2014
112014
Symmetric majority rules
D Bubboloni, M Gori
Mathematical Social Sciences 76, 73-86, 2015
102015
Coverings of the symmetric and alternating groups
D Bubboloni
arXiv preprint arXiv:1009.3866, 2010
92010
Generic -coverings of finite groups of Lie type
D Bubboloni, MS Lucido, T Weigel
Rendiconti del Seminario Matematico della UniversitÓ di Padova 115, 209-252, 2006
82006
On the reversal bias of the Minimax social choice correspondence
D Bubboloni, M Gori
Mathematical Social Sciences 81, 53-61, 2016
62016
Quotient graphs for power graphs
D Bubboloni, MA Iranmanesh, SM Shaker
arXiv preprint arXiv:1502.02966, 2015
62015
Compositions of n satisfying some coprimality conditions
D Bubboloni, F Luca, P Spiga
Journal of Number Theory 132 (12), 2922-2946, 2012
62012
Intersective polynomials with few irreducible factors
D Bubboloni, J Sonn
manuscripta mathematica 151 (3-4), 477-492, 2016
52016
Conjectures on the normal covering number of the finite symmetric and alternating groups
D Bubboloni, CE Praeger, P Spiga
arXiv preprint arXiv:1310.2911, 2013
52013
2-Coverings of classical groups
D Bubboloni, MS Lucido, T Weigel
arXiv preprint arXiv:1102.0660, 2011
52011
The flow network method
D Bubboloni, M Gori
Social Choice and Welfare 51 (4), 621-656, 2018
42018
Extensions of the Simpson voting rule to the committee selection setting
D Bubboloni, M Diss, M Gori
42018
2-connectivity of the power graph of finite alternating groups
D Bubboloni, MA Iranmanesh, SM Shaker
arXiv preprint arXiv:1412.7324, 2014
42014
The system can't perform the operation now. Try again later.
Articles 1–20